# SDR DL73S040067

- Difficulty date: January 22, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS FOUND IN THE LOWER SKIN OF THE LAP SPLICE AT S10L BETWEEN BS 908 AND 1016.  THE SKIN PANEL WAS BEING REPLACED.  THE NEW PANEL WAS NOTED AS HAVING SEVERAL DISCREPANCIES FROM THE MANUFACTURER.  DISCREPANCIES WERE NOTED ALONG THE S20L LAP AND WERE REWORKED IAW ERA 386019-14.
